For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 6, 2018, Pages 1811-1820                                                                DOI:10.11948/2018.1811
Oscillation of second order nonlinear dynamic equations with a nonlinear neutral term on time scales
Ying Sui,Zhenlai Han
Keywords:Oscillation, neutral, time scales, dynamic equation.
Abstract:
      In this article, we consider the oscillation of second order nonlinear dynamic equations with a nonlinear neutral term on time scales. Some new sufficient conditions which insure that any solution of the equation oscillates are established by means of an inequality technique and Riccati transformation. This paper improves and generalizes some known results. Several illustrative examples are given throughout.
PDF      Download reader